JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • ISOMORPHISMS IN QUASI-BANACH ALGEBRAS
  • Park, Choon-Kil ; An, Jong-Su ;
  • Bulletin of the Korean Mathematical Society, volume 45, issue 1, 2008, Pages 111~118
  • DOI : 10.4134/BKMS.2008.45.1.111
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • STABILITY OF THE MULTI-JENSEN EQUATION
  • Prager, Wolfgang ; Schwaiger, Jens ;
  • Bulletin of the Korean Mathematical Society, volume 45, issue 1, 2008, Pages 133~142
  • DOI : 10.4134/BKMS.2008.45.1.133
  • Abstract(view)
PDF Download(new window)
17
  • ABOUT THE PERIOD OF BELL NUMBERS MODULO A PRIME
  • Car, Mireille ; Gallardo, Luis H. ; Rahavandrainy, Olivier ; Vaserstein, Leonid N. ;
  • Bulletin of the Korean Mathematical Society, volume 45, issue 1, 2008, Pages 143~155
  • DOI : 10.4134/BKMS.2008.45.1.143
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)